# SDR QMLA2013012913020

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Aircraft time: 10,810 hours, 37,598 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002005
- Part serial: 260
- Condition: Making Metal
- Location: Tailrotor
- Part time: 2,411 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURRING "GROUND RUN," THE INTERMEDIATE GEAR BOX CAUSED THE TAILROTOR GEARBOX ANNUNCIATOR LIGHT TO ILLUMINATE.  CHIP PLUG WAS EXAMINED. OEN CHIP FOUND, CLASIFIED AS "D."  THE GEARBOX WAS REPLACED WITHOUT INCIDENT.
